RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 15, Number 2  


General existence conditions for maximal elements of ordered sets
E. V. Gireiko, V. V. Gorokhovik
3
The open Leontiev–Ford model
P. P. Zabreiko
15
Changing data array dimensions in parallelized algorithms
Y. V. Kishylau, N. A. Likhoded
27
A control procedure for total set of Lyapunov invariants for linear systems in nondegenerate case
A. A. Kozlov
33
Boundary Problems for a Elliptical Second Order Equations
V. I. Korzyuk, E. S. Cheb
38
Algorithms for solution $k$-Star Hub Problem for trees and series-parallel graphs
V. V. Lepin
48
On sufficient conditions to generate the alternating group by $SA$-permutations
A. S. Maslov
58
On the restrictions of modular representations of the group $SL_{n+1}(K)$ to subgroups $SL_{r+1}(K)$ with $r<n$
A. A. Osinovskaya
69
On the recognition algorithm of edge intersection graphs of linear $3$-uniform hypergraphs: prelarge cliques
A. J. Perez Tchernov, R. I. Tyshkevich
78
The comparative analysis of some periodogram's estimates of spectral density
N. V. Semenchuk, N. N. Troush
90
Design of a systolic array for computational solving of a nonstationary equation of heat conductivity
P. I. Sobolevskii
104
Approximation of functions from stochastic matrixes by interpolation polynomials
L. A. Yanovich
111
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019